Differential and Integral Equations
- Differential Integral Equations
- Volume 20, Number 11 (2007), 1201-1209.
Infinite-dimensional attractors for evolution equations with $p$-Laplacian and their Kolmogorov entropy
In this paper we give a detailed study on the attractors for the parabolic equations in bounded domains involving $p$-Laplacian as the principal term. Not only the existence of attractors but also their new properties are presented, which cannot be observed for the non-degenerate parabolic equations. In particular, we construct infinite-dimensional attractors whose $\varepsilon$-Kolmogorov entropy behave as the polynomial of $1/\varepsilon$ as $\varepsilon$ tends to zero.
Differential Integral Equations, Volume 20, Number 11 (2007), 1201-1209.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Efendiev, Messoud A.; Ôtani, Mitsuharu. Infinite-dimensional attractors for evolution equations with $p$-Laplacian and their Kolmogorov entropy. Differential Integral Equations 20 (2007), no. 11, 1201--1209. https://projecteuclid.org/euclid.die/1356039284